# SDR AALA202203046628

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 4,146 hours, 1,647 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT DESCRIBES RIGHT AFT LAVATORY DOOR INTERIOR HANDLE DOES NOT WORK PROPERLY. REPLACED RIGHT AFT LAVATORY DOOR INTERIOR HANDLE PER AMM 25-40-59.
